잠시만 기다려 주세요. 로딩중입니다.

Acute Aortic Thrombosis Following Capecitabine Chemotherapy in a Patient with Colon Cancer

대한영상의학회지
2018년 79권 3호 p.166 ~ p.170
이민경 ( Lee Min-Kyung ) - Gachon University Gil Medical Center Department of Radiology

김은영 ( Kim Eun-Young ) - Gachon University Gil Medical Center Department of Radiology
 ( Kim Young-Saing ) - Gachon University Gil Medical Center Department of Internal Medicine
심선진 ( Sym Sun-Jin ) - Gachon University Gil Medical Center Department of Internal Medicine
김정호 ( Kim Jeong-Ho ) - Gachon University Gil Medical Center Department of Radiology

Abstract

The elevated risk for thromboembolic events in cancer patients has been well documented. Chemotherapy is considered to be one of the most important risk factors for cardiovascular complications such as arrhythmias, cardiomyopathy, angina, and myocardial infarction. However, acute aortic thrombosis is an extremely rare complication in patients receiving chemotherapy. The authors report a case of acute aortic thrombosis after adjuvant capecitabine chemotherapy for colon cancer.

키워드

원문 및 링크아웃 정보
등재저널 정보
학술진흥재단(KCI) KoreaMed 대한의학회 회원 
주제코드
주제명
(Target field)
연구대상
(Population)
연구참여
(Sample size)
대상성별
(Gender)
질병특성
(Condition Category)
연구환경
(Setting)
연구설계
(Study Design)
연구기간
(Period)
중재방법
(Intervention Type)
중재명칭
(Intervention Name)
키워드
(Keyword)
유효성결과
(Recomendation)
연구비지원
(Fund Source)
근거수준평가
(Evidence Hierarchy)
출판년도
(Year)
참여저자수
(Authors)
대표저자
(1st Authors)
Doi
KCD코드
ICD 03
건강보험코드